AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Probability Theory and Its Applications in China
Edited by: Yan Shi-Jian, Yang Chung-Chun, and Jia-Gang Wang
SEARCH THIS BOOK:

Contemporary Mathematics
1991; 333 pp; softcover
Volume: 118
ISBN-10: 0-8218-5126-8
ISBN-13: 978-0-8218-5126-5
List Price: US$59
Member Price: US$47.20
Order Code: CONM/118
[Add Item]

Request Permissions

Probability theory has always been an active field of research in China, but, until recently, almost all of this research was written in Chinese. This book contains surveys by some of China's leading probabilists, with a fairly complete coverage of theoretical probability and selective coverage of applied topics. The purpose of the book is to provide an account of the most significant results in probability obtained in China in the past few decades and to promote communication between probabilists in China and those in other countries. This collection will be of interest to graduate students and researchers in mathematics and probability theory, as well as to researchers in such areas as physics, engineering, biochemistry, and information science.

Among the topics covered here are: stochastic analysis, stochastic differential equations, Dirichlet forms, Brownian motion and diffusion, potential theory, geometry of manifolds, semi-martingales, jump Markov processes, interacting particle systems, entropy production of Markov processes, renewal sequences and \(p\)-functions, multi-parameter stochastic processes, stationary random fields, limit theorems, strong approximations, large deviations, stochastic control systems, and probability problems in information theory.

Table of Contents

  • H.-F. Chen and L. Guo -- Stochastic control systems
  • M.-F. Chen and S.-J. Yan -- Jump processes and particle systems
  • P.-D. Chen -- Multi-parameter stochastic processes
  • T.-P. Chiang -- Stationary random field: predication theory, Markov model, limit theorems
  • S.-W. He and J.-G. Wang -- Some results of semimartingales and jump processes
  • Z.-T. Hou -- \(Q\)-matrix problem
  • D.-H. Hu, L.-Q. Lu, and F.-Q. Gao -- Summary of recent research accomplishments in Markov processes and Markov fields at Wuhan University
  • G.-D. Hu, Z.-Z. Zhang, and S.-Y. Shen -- The study and developments of probability problems in information theory in China
  • Z.-Y. Huang -- Some recent development of stochastic calculus in China
  • Z.-S. Liang and Z.-R. Huang -- Renewal sequences, \(p\)-functions, their extensions and the related topics
  • M. Liao -- Brownian motions and geometry of manifolds
  • Z.-Y. Lin, C.-R. Lu, and Q.-M. Shao -- Contribution to the limit theorems
  • Z.-M. Ma -- Some new results concerning Dirichlet forms, Feynman-Kac semigroups and Schrödinger equations
  • M.-P. Qian, G.-L. Gong, and M. Qian -- The reversibility and the entropy production of Markov processes
  • R. Situ -- Theory and applications of stochastic differential equations in China
  • Z.-Q. Wu, X.-C. Wang, X.-Y. Yang, and D.-L. Li -- Some recent results on the strong LLN and LIL in Banach spaces
  • J.-A. Yan -- A review of studies in probability theory and stochastic analysis
  • W.-A. Zheng -- On symmetric diffusion processes
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia